MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS IPG

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS IPG
Model Number EVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and is not available for return to saluda for analysis.The root cause of the implantation site not closing is not able to be definitively determined.The evoke scs system surgical guide states the following, "the risks associated with the implantation and use of a spinal cord stimulation system include: cls migration or suboptimal placement, which may result in pain or difficulty in charging.Skin irritation.The patient may require surgery (including revision, explant, and replacement) as a result of any of the above." a revision was performed to resolve the reported event.
 
Event or Problem Description
A patient previously implanted with an evoke spinal cord stimulation (scs) system was evaluated for their implantation site not closing as expected.The physician attributed this to the suturing technique.A revision was performed and the patient therapy restored.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key20429417
Report Number3021836309-2024-00027
Device Sequence Number15575288
Product Code LGW
UDI-Device Identifier09352307000292
UDI-Public09352307000292
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2024
Device Model NumberEVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Device Catalogue Number3042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/11/2024
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale